MAUDE Adverse Event Report: ZHEJIANG KINDLY MEDICAL DEVICES CO.,LTD MEDLINE INDUSTRIES,LP; HYPDERMIC NEEDLE

ZHEJIANG KINDLY MEDICAL DEVICES CO.,LTD MEDLINE INDUSTRIES,LP; HYPDERMIC NEEDLE
Model Number 30G¡Á0.5''
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the needle broke inside the patient's body during injection.
 
Additional Manufacturer Narrative
1.Production process review: the production records of this batch were examined, showing no abnormalities during the manufacturing process.The investigation was conducted from the following aspects: personnel: all production operators were properly trained and certified before assignment.As the product is assembled using automated equipment with no processing errors, this factor can be excluded.Equipment: production equipment undergoes daily inspections and regular maintenance.First-article inspections are conducted at each shift changeover with no anomalies detected, ruling out this factor.Materials: no changes were made to raw materials.Incoming needle tubes undergo rigidity and toughness testing prior to use, and finished products are similarly tested before release, excluding this factor.Method: no modifications were made to the production process.However, the needle tubes of this specification (30g) are particularly slender and prone to bending under force.Excessive bending beyond the tube's tolerance limit (normal range: 25¡ã) during clinical procedures may lead to fracture.Environment: the product is assembled in a controlled cleanroom environment.As the needle fracture occurred during usage, production environmental factors can be excluded.Batch sample testing: ten retained samples from batch 220411 (specification: 30g¡á0.5" hypodermic needles) were tested as follows: visual inspection: all samples showed complete bonding between needle tubes and hubs with sufficient adhesive fill.No physical defects were observed on any needle tubes.Performance testing: all 10 samples passed rigidity and toughness testing per iso 7864:2016 requirements.Detailed results are documented in the retained sample test report.Root cause analysis: based on the investigation, the probable cause is the inherent slenderness of this needle specification (30g).During clinical use, either improper handling technique or excessive patient movement may have caused the needle tube to bend beyond its mechanical tolerance (25¡ã maximum bend angle), resulting in fracture.

Brand Name
MEDLINE INDUSTRIES,LP
Common Device Name
HYPDERMIC NEEDLE
Manufacturer (Section D)
ZHEJIANG KINDLY MEDICAL DEVICES CO.,LTD
no.758,5th binhai road
wenzhou, zhejiang 32502 5
CH  325025
Manufacturer (Section G)
ZHEJIANG KINDLY MEDICAL DEVICES CO.,LTD
no.758,5th binhai road
wenzhou, zhejiang 32502 5
CH   325025
Manufacturer Contact
suhua li
no.758,5th binhai road
wenzhou, zhejiang 32502-5
CH   325025
MDR Report Key22871940
Report Number3003560965-2025-00017
Device Sequence Number5687740
Product Code FMI
UDI-Device Identifier30080196305630
UDI-Public30080196305630
Combination Product (Y/N)N
PMA/510(K) Number
K112057
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number30G¡Á0.5''
Device Catalogue NumberSYR100302
Device Lot Number220411
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/25/2025
Initial Report FDA Received Date08/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown